# SDR UPS00833613

- Difficulty date: August 7, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE EXTERIOR SKIN IS BULGED 2 RIVETS PULLING STA 1640 & L36-34R.  REMOVED LONG FITTING AT STA 1640 & L34R FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED NEW FITTING PN 4647657, INSTALLED NEW FITTING.
